Dr. Sorenson explains if taking a high-dose vitamin D supplement can cause a toxic effect.
Dr. Sorenson, Ed.D.:
Yes, but you’d have to try awfully hard to get yourself up to that level. You are talking about 50, 75, 100 thousand International Units a day for long periods of time before we’d finally get a little buildup of calcium inside the arteries, and that would be the toxic effect that we would find.
But in normal amounts, in other words, the amount that is produced, let’s say by sunlight in full body exposure in summer, is about 20,000 International Units per day, and right now we believe that 10,000 units per day has absolutely no toxic effects, and that of course is about five times what the government gives us as the maximum requirement now—about 2000 International Units per day.
About Dr. Marc Sorenson, Ed.D.:
Dr. Marc Sorenson, Ed.D., and his wife, Vicki, developed one of the top health resorts in the world, known as National Institute of Fitness (NIF). During their time at NIF their clients lost over one hundred tons of fat. Two thirds of diabetic guests were free of all medication in less than two weeks, and many others recovered from high cholesterol, hypertension, lupus, arthritis, migraines, asthma and allergies.
Visit Dr. Sorenson at Vitamin D Doc